# SDR UPS02439369

- Difficulty date: August 17, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B133462
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT MLG W/W PRESSURE DECK LWR SPLICE ANGLE FWD TIP BETWEEN BS 1402 & 1403 , RBL 74 & 77.  CORRODED AROUND 2EA HI-LOCK HEADS.  SPLICE ANGLE REPLACED AS PER 51-10-01.
